# SDR IPXA2025091549931

- Difficulty date: August 22, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0869
- Aircraft time: 23,514 hours, 14,080 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Zone 600 Flap
- Component: Flap, Airbus
- Component part number: A5796065000700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, OTBD FLAP, UPPER SKIN, O/B SIDE, UNDER STATIC WICK HAS CORROSION. DOT 103-81 VERIFIED STEP #22 OF PRELIMINARY #1, E.A.#300-5754-27-A4128OF. VERIFY SERVICE DIFFICULTY REPORT HAS BEEN INITIATED. (T3F18E007E5EA)
